# SDR CALA2025030402573

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT AFT HOLE UPPER CHORD BETWEEN STA 294.5 AND 312 RBL 33.  REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA STA 294.5-312 RBL 33 IAW B-737 SRM 51-40-02-0G-0 AND DWG NUMBER 141A5400.
